# SDR ZZDA2008078

- Difficulty date: February 9, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTICED AFT FUSELAGE INT LEFT CANTED FRAME AREA STA 1178.225 BELOW L16L AFT OF HYD S/O VALVE.  INSTALLED ANGLE REPAIR AT LEFT CANTED FRAME STA 1178.225 BELOW L161L, AFT OF HYD S/O VALVE IAW B717 SRM 51-70-11 FIG 201 REPAIR 1.  MATERIAL USED 7075-0 .080 SIZE 11" X 21.2".  HEAT TREATED FROM 0 TO T6 IAW AVBORNE HEAVY MAINTENANCE, GENERAL PROCESS SPEC 98PMS.24PS-01.
